New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 11/13/2010 11:03 AM (GMT -6)   
As I said in a earliear post, I am on Trimiphamine. I have got used to the med now, and has helped me to sleep at night. But I have to take the meds at least 4 hours before.
 
My problem is that I was told that it makes you put on weight.
 
Has anyone else experience with that? cry
Anxiety and depression

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42613
   Posted 11/13/2010 4:35 PM (GMT -6)   
Sorry hon,

I don't know anything about trimiphamine. Wish I could help.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

Trying to Understand
Veteran Member


Date Joined Sep 2010
Total Posts : 776
   Posted 11/13/2010 6:12 PM (GMT -6)   
I don't know about that one either, what is the brand name? If you ever want to check up on your meds, go to Drugs.com, there is even a place to read other peoples reviews. Interesting.
From what I have learned from a long time of taking these meds, and from reading here on the forum, they all can make you gain weight. If you are concerned, weigh yourself once a month, more often and you will go crazy, ha ha.
It would be wise to avoid things that are known obesity causers, like fast food, restaurants. Try not to use food for comfort, as I did, getting a spoon, the half gallon of ice cream, and going to it. I gained a lot of weight one summer doing that, and it has been very hard to get off. Also, if you do gain a little, don't develop an attitude like, I'm eating whatever I want because the medicine is MAKING me fat. Then it is not the med, it is you. Or me, what I am saying I have done :(
If you don't exercise now is the time to think about that, even taking a couple short walks around the block twice a day is good. Will help your metabolism and depression too.
It'll get better, make sure you are doing everything you can to maintain a healthy lifestyle.
Sandy
BP II
Severe depression

"Do something everyday to make tomorrow better."

"One good change creates another."

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20282
   Posted 11/14/2010 3:30 AM (GMT -6)   
think i have had it, under a different name. no probs with sleepers and weight. hoping it helps and no weight gain. we are all different and meds effect us differently. sadly trial and error. healings 2 you, jamie.
BI-POLAR-1, SEVERE BORDERLINE PERSONALITY DISORDER.

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 11/15/2010 4:39 PM (GMT -6)   
Thank you Sandy. I will check out Drug.com and see what the reviews are.

Thanks also to Jamie and Karen...
Anxiety and depression

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/15/2010 5:28 PM (GMT -6)   
Hello,
 
Are you referring to Trimipramine ? Trimipramine is a tricyclic antidepressant with sedative properties.  Weight gain or weight loss is a common side effect of this medications.
 
Take care,
 
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 11/17/2010 5:48 PM (GMT -6)   
That's right Kitt. I didn't realize I had mispelled it. I was given this because it would help me to sleep.
Anxiety and depression
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 26, 2018 12:19 AM (GMT -6)
There are a total of 3,006,704 posts in 329,381 threads.
View Active Threads


Who's Online
This forum has 161845 registered members. Please welcome our newest member, StanInCA.
138 Guest(s), 4 Registered Member(s) are currently online.  Details
Girlie, oregonhay, Cajun Jeff, White Beard